Alert archive / Kansas / Flash Flood Warnings in 2005
Flash Flood Warning 17, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jun 9, 2005, 8:10 PM CDT for 4 counties in Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2005, 8:10 PM CDT (01:10 UTC)
- Expired
- Jun 10, 2005, 2:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
Counties Jewell County, KS, Osborne County, KS, Rooks County, KS, Smith County, KS
The radar
The Grand Island radar (KUEX), 90 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1692 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 2128 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGID 100114
FFWGID
KSC089-141-163-183-100715-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
810 PM CDT THU JUN 9 2005
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEWELL COUNTY IN NORTH CENTRAL KANSAS
OSBORNE COUNTY IN NORTH CENTRAL KANSAS
ROOKS COUNTY IN NORTH CENTRAL KANSAS
SMITH COUNTY IN NORTH CENTRAL KANSAS
* UNTIL 215 AM CDT
* AT 804 PM CDT...LAW ENFORCEMENT REPORT THUNDERSTORMS ARE
CONTINUING TO PRODUCT VERY HEAVY RAIN IN THE WARNED AREA. UP TO 2
INCHES OF RAIN IS POSSIBLE THROUGH MIDNIGHT CDT. THE THUNDERSTORMS
ARE EXPECTED TO REDEVELOP OVER NORTH CENTRAL KANSAS DURING THE
OVERNIGHT.
* LOCATIONS IMPACTED INCLUDE...
CEDAR...
OSBORNE...
GAYLORD...
HARLAN...
ATHOL...
LOCAL LAW ENFORCEMENT REPORTED FLOODING IN GAYLORD AND SMITH CENTER
IN SMITH COUNTY. ROOKS AND JEWELL COUNTY WILL LIKELY EXPERIENCE THE
SIMILAR CONDITIONS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY...AND YOU MAY BE SWEPT AWAY. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3955 9960 3956 9906 3999 9906 4000 9794
3975 9793 3955 9849 3913 9850 3913 9959
&
$$
NNNN
LEWIS3 follow-up statements
000
WGUS73 KGID 100219
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
914 PM CDT THU JUN 9 2005
KSC089-141-163-183-100715-
SMITH KS-JEWELL KS-ROOKS KS-OSBORNE KS-
916 PM CDT THU JUN 9 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 215 AM CDT FOR OSBORNE...
ROOKS...JEWELL AND SMITH COUNTIES...
AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MONTROSE...
LOVEWELL STATE PARK...JEWELL...FORMOSO AND DOWNS.
RADAR ESTIMATES RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE FALLEN FROM
WEBSTER RESERVOIR TO STOCKTON...WOODSTON...ALTON...GAYLORD...AND
IONIA.
EXCESSIVE RUNOFF FROM THIS HEAVY RAINFALL WILL CAUSE FLOODING OF
SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG
THE BANKS OF CREEKS AND STREAMS. RISES CAN BE EXPECTED ALONG THE
LOST CREEK...BOXELDER CREEK...MEDICINE CREEK...SPRING CREEK AND BOTH
THE SOUTH AND NORTH FORKS OF THE SOLOMON RIVER.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3955 9960 3956 9906 3999 9906 4000 9794
3975 9793 3955 9849 3913 9850 3913 9959
$$
FAY000
WGUS73 KGID 100406
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1105 PM CDT THU JUN 9 2005
KSC089-141-163-183-100715-
SMITH KS-JEWELL KS-ROOKS KS-OSBORNE KS-
1105 PM CDT THU JUN 9 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 215 AM CDT FOR OSBORNE...
ROOKS...JEWELL AND SMITH COUNTIES...
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MANKATO...IONIA...HARLAN...GAYLORD...ESBON...CEDAR...BELLAIRE
AND ATHOL.
ALTHOUGH HEAVY RAINFALL HAS ENDED AT THIS TIME...RUNOFF FROM THE
RAINFALL EARLIER IN THE EVENING WILL CONTINUE TO CAUSE FLOODING OF
LOW LYING AREAS AND CREEKS AND STREAMS.
RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS FALLEN FROM WEBSTER
RESERVOIR...TO WOODSTON...STOCKTON...AND IONIA. RISES IN WATER
LEVELS CAN BE EXPECTED ALONG THE LOST CREEK...MEDICINE
CREEK...LIMESTONE CREEK...OAK CREEK AND THE NORTH AND SOUTH FORKS OF
THE SOLOMON RIVER.
IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY
RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. NEVER
DRIVE INTO ANY UNKNOWN DEPTH OF WATER.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
HASTINGS.
LAT...LON 3955 9960 3956 9906 3999 9906 4000 9794
3975 9793 3955 9849 3913 9850 3913 9959
$$
FAY000
WGUS73 KGID 100555
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1253 AM CDT FRI JUN 10 2005
KSC089-141-163-183-100603-
SMITH KS-JEWELL KS-ROOKS KS-OSBORNE KS-
1253 AM CDT FRI JUN 10 2005
...THE FLASH FLOOD WARNING FOR OSBORNE...ROOKS...JEWELL AND SMITH
COUNTIES IS CANCELLED...
HEAVY RAIN HAS ENDED AND NO ADDITIONAL FLOODING HAS BEEN REPORTED.
ALTHOUGH THUNDERSTORMS ARE STILL EXPECTED THROUGH THE
NIGHT...FLOODING IS NO LONGER ANTICIPATED.
LAT...LON 3955 9960 3956 9906 3999 9906 4000 9794
3975 9793 3955 9849 3913 9850 3913 9959
$$
FAYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:21 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jun 9, 3:21 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 321 PM CDT THU JUN 9 2005 .SHORT TERM...TONIGHT THROUGH SUNDAY MORNING. GENERALLY THE SAME PATTERN AS THE LAST COUPLE OF NIGHTS. FEEL THAT PERSISTENCE IS A GOOD CHOICE AND HAVE OPTED TO REINTRODUCE CONVECTIVE DEVELOPMENT DURING THE OVERNIGHT INTO SATURDAY MORNING. 06Z NAM WAS SIGNIFICANTLY DRIER THAN THE 12Z NAM...HOWEVER ALL MODELS ARE SUGGESTING ADDITIONAL REDEVELOPMENT. NOSE OF THE JET WILL BE A KEY PLAYER AND SHORTWAVE EJECTING OUT OF THE ROCKIES HAS ALREADY STARTED TO TRIGGER CONVECTION AND THIS LOOKS TO BE RIGHT IN LINE WITH CONVECTIVE DEVELOPMENT FROM LAST NIGHT. WILL BE ISSUING A FLOOD WATCH FOR OUR SOUTHEAST PORTION OF THE CWA AS THESE LOCATIONS RECEIVED BETWEEN 2 AND 3 INCHES OF RAIN YESTERDAY AND LAST NIGHT. NERAIN DATA SHOWS MAXIMA IN FURNAS COUNTY AND 2+ INCHES IN PORTIONS OF CLAY...FILMORE...YORK AND THAYER. WHILE MOST RIVERS HAVE HANDLED THIS RAINFALL...ADDITIONAL RAIN WILL BE PROBLEMATIC. THIS SHOULD BE A LONGER DURATION RAINFALL EVENT SO FEEL FLOODING POTENTIAL IS GREATER THAN FLASH FLOODING. THIS PATTERN TO PERSIST THROUGH THE WEEKEND AND ANOTHER ROUND POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. FOR NOW HAVE PRETTY MUCH JUST MADE MINOR MODIFICATIONS TO THE CURRENT GRIDDED FORECASTS. .LONG TERM...12Z SUNDAY THROUGH FRIDAY. SHORTWAVES CONTINUE TO MOVE INTO THE CENTRAL PLAINS FROM THE WESTERN UNITED STATES MEAN TROUGH ON SUNDAY. THE ENTIRE SYSTEM MOVES ACROSS THE AREA MONDAY INTO EARLY TUESDAY...AND WILL CONTINUE TO CARRY A CHANCE OF THUNDERSTORMS UNTIL THE ENTIRE SYSTEM PASSES. DEPENDING ON HOW FAST THE SYSTEM MOVES...THERE IS SOME CONCERN ABOUT THE CHANCE OF WRAP AROUND SHOWERS INTO TUESDAY...BUT CURRENTLY IT APPEARS THOSE CHANCES SHOULD REMAIN JUST TO THE NORTH OF THE GID CWFA. THE REMAINDER OF THE EXTENDED SHOULD BE MAINLY DRY. CONVECTION FROM THE HIGH PLAINS WILL HAVE TO BE MONITORED IN THE SECOND HALF OF NEXT WEEK...HOWEVER THINK CHANCES OF IT MAKING INTO THE AREA ARE SMALL ENOUGH TO LEAVE OUT OF THE FORECAST FOR NOW. && .GID WATCHES/WARNINGS/ADVISORIES... NE...FLASH FLOOD WATCH THROUGH 10 AM FOR S CENTRAL NE COUNTIES ALONG...SOUTH AND EAST OF A LINE FROM POLK TO FRANKLIN COUNTIES. KS...FLASH FLOOD WATCH THROUGH 10 AM SATURDAY FOR ALL N CENTRAL KS COUNTIES. && LEWIS/KING
Hazardous weather outlook, Jun 9, 12:07 PM CDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1207 PM CDT THU JUN 9 2005 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-101200- ADAMS NE-BUFFALO NE-CLAY NE-DAWSON NE-FILLMORE NE-FRANKLIN NE- FURNAS NE-GOSPER NE-GREELEY NE-HALL NE-HAMILTON NE-HARLAN NE- HOWARD NE-JEWELL KS-KEARNEY NE-MERRICK NE-MITCHELL KS-NANCE NE- NUCKOLLS NE-OSBORNE KS-PHELPS NE-PHILLIPS KS-POLK NE-ROOKS KS- SHERMAN NE-SMITH KS-THAYER NE-VALLEY NE-WEBSTER NE-YORK NE- INCLUDING THE CITIES OF...GRAND ISLAND...HASTINGS...HOLDREGE... KEARNEY...LEXINGTON...PHILLIPSBURG AND YORK 1207 PM CDT THU JUN 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE PRIMARY THREAT WILL BE LARGE HAIL TO THE SIZE OF GOLFBALLS...WIND GUSTS TO 60 MPH...AND HEAVY RAINFALL THAT COULD CAUSE FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AFTERNOON AND TONIGHT. THERE IS ALSO THE POSSIBILITY FOR A FEW ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLASH FLOOD WATCH CONTINUES INTO FRIDAY MORNING FOR HEAVY RAINFALL THAT COULD CAUSE FLOODING. THUNDERSTORMS ARE POSSIBLE DAILY THROUGH MONDAY. THE GREATEST CHANCE FOR THUNDERSTORMS WILL BE FRIDAY NIGHT AND LATE SUNDAY. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN CAUSING FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWER CASE) WESELY
In the hours before
Local storm report, Jun 9, 5:59 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
559 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL S HOLBROOK 40.30N 100.01W
06/09/2005 1.00 INCH FURNAS NE PUBLIC
0554 PM TORNADO 2 SW STOCKTON 39.42N 99.30W
06/09/2005 ROOKS KS STORM CHASER
2 RAIN WRAPPED TORNADOES SPOTTED
&&
MONTEFUSCOLocal storm report, Jun 9, 6:14 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TORNADO STOCKTON 39.44N 99.27W
06/09/2005 ROOKS KS LAW ENFORCEMENT
DEPUTY REPORTS TORNADO ON NORTH SIDE OF STOCKTON
0603 PM HAIL 2 N EDISON 40.31N 99.78W
06/09/2005 1.00 INCH FURNAS NE TRAINED SPOTTER
&&
MONTEFUSCOLocal storm report, Jun 9, 7:15 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
715 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG RED CLOUD 40.09N 98.52W
06/09/2005 WEBSTER NE TRAINED SPOTTER
TREE LIMBS 2 INCHES IN DIAMETER REPORTED DOWN.
&&
MONTEFUSCOLocal storm report, Jun 9, 7:42 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
742 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG RED CLOUD 40.09N 98.52W
06/09/2005 WEBSTER NE LAW ENFORCEMENT
POWER OUT THROUGHOUT THE AREA. NUMEROUS BRANCHES DOWNED
AND REPORTS OF LARGE TREE SPLIT.
0703 PM TSTM WND DMG RED CLOUD 40.09N 98.52W
06/09/2005 WEBSTER NE TRAINED SPOTTER
2 INCH TREE LIMBS DOWN
0703 PM NON-TSTM WND DMG RED CLOUD 40.09N 98.52W
06/09/2005 WEBSTER NE TRAINED SPOTTER
2 INCH DIAMETER TREE LIMBS DOWN
0734 PM HAIL DOWNS 39.50N 98.55W
06/09/2005 2.75 INCH OSBORNE KS LAW ENFORCEMENT
SEVERAL REPORTS OF BASEBALL SIZED HAIL IN DOWNS.
&&
LEWISLocal storm report, Jun 9, 7:44 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
744 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TORNADO DAMAR 39.32N 99.58W
06/09/2005 ROOKS KS STORM CHASER
MULTIPLE TORNADOES VISIBLE
0505 PM TORNADO 2 SW DAMAR 39.30N 99.61W
06/09/2005 GRAHAM KS PUBLIC
0505 PM HAIL DAMAR 39.32N 99.58W
06/09/2005 1.00 INCH ROOKS KS PUBLIC
TORRENTIAL RAIN, FOUR MILE WIDE WALL CLOUD SIGHTED.
0514 PM HAIL 5 N DAMAR 39.39N 99.58W
06/09/2005 1.00 INCH ROOKS KS LAW ENFORCEMENT
0520 PM HAIL DAMAR 39.32N 99.58W
06/09/2005 1.00 INCH ROOKS KS AMATEUR RADIO
4 MILE WIDE WALL CLOUD SPOTTED, TORRENTIAL RAIN REPORTED.
0520 PM TORNADO 2 S DAMAR 39.29N 99.58W
06/09/2005 ROOKS KS AMATEUR RADIO
0520 PM TORNADO PALCO 39.25N 99.56W
06/09/2005 ROOKS KS LAW ENFORCEMENT
0520 PM HAIL DAMAR 39.32N 99.58W
06/09/2005 1.00 INCH ROOKS KS PUBLIC
TORRENTIAL RAIN, FOUR MILE WIDE WALL CLOUD SPOTTED.
0520 PM TORNADO 2 S DAMAR 39.29N 99.58W
06/09/2005 ROOKS KS PUBLIC
0520 PM TORNADO 2 S DAMAR 39.29N 99.58W
06/09/2005 ROOKS KS LAW ENFORCEMENT
0530 PM TSTM WND DMG DAMAR 39.32N 99.58W
06/09/2005 ROOKS KS LAW ENFORCEMENT
APPARENT REAR FLANK DOWNDRAFT BETWEEN PALCO AND DAMAR
SNAPPED OFF POWER POLES.
0535 PM TORNADO 5 NW ZURICH 39.28N 99.50W
06/09/2005 ROOKS KS TRAINED SPOTTER
DISTANCE ESTIMATED
0535 PM TORNADO 6 SE STOCKTON 39.37N 99.19W
06/09/2005 ROOKS KS EMERGENCY MNGR
TORNADO W/DEBRIS REPORTED
0551 PM TORNADO 6 N ZURICH 39.32N 99.43W
06/09/2005 ROOKS KS TRAINED SPOTTER
0551 PM HAIL S HOLBROOK 40.30N 100.01W
06/09/2005 1.00 INCH FURNAS NE PUBLIC
0554 PM TORNADO 2 SW STOCKTON 39.42N 99.30W
06/09/2005 ROOKS KS STORM CHASER
2 RAIN WRAPPED TORNADOES SPOTTED
0558 PM TORNADO STOCKTON 39.44N 99.27W
06/09/2005 ROOKS KS LAW ENFORCEMENT
DEPUTY REPORTS TORNADO ON NORTH SIDE OF STOCKTON
0603 PM HAIL 2 N EDISON 40.31N 99.78W
06/09/2005 1.00 INCH FURNAS NE TRAINED SPOTTER
0700 PM TSTM WND DMG RED CLOUD 40.09N 98.52W
06/09/2005 WEBSTER NE LAW ENFORCEMENT
POWER OUT THROUGHOUT THE AREA. NUMEROUS BRANCHES DOWNED
AND REPORTS OF LARGE TREE SPLIT.
0700 PM TSTM WND DMG RED CLOUD 40.09N 98.52W
06/09/2005 WEBSTER NE TRAINED SPOTTER
TREE LIMBS 2 INCHES IN DIAMETER REPORTED DOWN.
0703 PM TSTM WND DMG RED CLOUD 40.09N 98.52W
06/09/2005 WEBSTER NE TRAINED SPOTTER
2 INCH TREE LIMBS DOWN
0703 PM NON-TSTM WND DMG RED CLOUD 40.09N 98.52W
06/09/2005 WEBSTER NE TRAINED SPOTTER
2 INCH DIAMETER TREE LIMBS DOWN
0734 PM HAIL DOWNS 39.50N 98.55W
06/09/2005 2.75 INCH OSBORNE KS LAW ENFORCEMENT
SEVERAL REPORTS OF BASEBALL SIZED HAIL IN DOWNS.
&&
LEWISLocal storm report, Jun 9, 7:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
752 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG GAYLORD 39.65N 98.85W
06/09/2005 SMITH KS LAW ENFORCEMENT
SCATTERED POWER OUTAGES. REPORTS OF 6 TO 8 INCH DIAMETER
WINDS DOWN THROUGHOUT THE COUNTY...INCLUDING SMITH
CENTER.
&&
LEWISThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:03 PM CDT | Tornado Warning | GID | Rooks | 57 min |
| Jun 9, 7:15 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 60 min |
| Jun 9, 7:37 PM CDT | Severe Thunderstorm Warning | GID | Smith | 53 min |
| Jun 9, 8:00 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 39 min |
| Jun 9, 8:11 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 66 min |
| Jun 9, 8:15 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 60 min |
Nearby
Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.